# SDR MALA070027

- Difficulty date: February 12, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 19,304 hours, 20,966 cycles
- Engine: Ge CT79B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hose
- Condition: Ruptured
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT BLEED AIR LEAK LIGHT CAUTION LIGHT ILLUMINATED DURING FLIGHT AT APPROXIMATELY 10,000, FT RAN THE QRH.  CAUTION LIGHT WHEN OUT INITIALLY THEN CAME ON INTERMITTENTLY WITH BLEED AIR AND HP VALVES CLOSED, THIS CONTINUED UNTIL DESCENT, WHEN POWER WAS AT A LOW SETTING.  AIR RETURNED, FOUND BLEED AIR HOSE (ORANGE) AT RT FUSELAGE RUPTURED.  REMOVED AND REPLACED FUSELAGE BLEED AIR HOSE.  PN ON AND OFF 9303688-100 IAW CHAP 36 OPS CHECK IS GOOD.
